# SDR ASAA2020061032788

- Difficulty date: June 8, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,772 hours, 12,798 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TC9L
- Condition: Failed
- Location: Hf Comm
- Part time: 38,379 hours, 11,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 WEAK AND UNREADABLE WITH NO SELCAL VERIFICATION ON MULTIPLE ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED HF NR 2 TRANSCEIVER REF AMM 23-11-21-400-801. OPS CHECK GOOD WITH NO FAULTS.
